I have heard good things about Topamax for both depression and Migraines (of which I suffer), but I'm worried about hair loss. Has anyone experienced hair loss with Topamax?
I've been on Topamax for 2 years now for Migraines and never had any hair loss. You will loose weight with it - it is a very common side effect. I didn't know it was used for depression. I was just diagnosed with depression and was put on 300 mg of Wellbutrin, i'm hoping it works. Good luck i hope it works for you!
I'm on 100mg, and the only side effect ive had is some slight weight loss. It does seem to be helping with the constant headaches I have (as well as the migraines). They haven't gone away completely though. No hair loss, I didn't even realise that was a major side effect, apart from this ive only heard about it once.
Ive been on topamax 50mg. 2x a day. for 8 or 9 months now for my headaches.they went from 2 or 3 a week,to 2 or 3 a month.Great I was loving it... then I got one that has lasted 3 weeks so far except for 3 days that were spaced out( Im keeping a a diary) I use a lot of ice packs... Dont forget that you can have a seizure from it if stopped too quickly.I also take wellbutrin 300mg. and lithium 450 CR mg.:)Tina from Texas
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 2 answers
Posted 17 May 2013 • 2 answers
Posted 22 Jul 2013 • 1 answer
Posted 10 Nov 2014 • 3 answers
Posted 12 Jul 2016 • 1 answer